Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 683584, 23 pages
http://dx.doi.org/10.1155/2010/683584
Research Article

An Iterative Method for Solving the Generalized System of Relaxed Cocoercive Quasivariational Inclusions and Fixed Point Problems of an Infinite Family of Strictly Pseudocontractive Mappings

1Faculty of Science, Maejo University, Chiangmai 50290, Thailand
2Department of Mathematics, Faculty of Science, Naresuan University, Phisanulok 65000, Thailand

Received 7 April 2010; Revised 27 July 2010; Accepted 18 September 2010

Academic Editor: Martin Bohner

Copyright © 2010 Pattanapong Tianchai and Rabian Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Application, Yokohama Publishers, Yokohama, Japan, 2000.
  2. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Shang, Y. Su, and X. Qin, “Strong convergence theorems for a finite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 76971, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Google Scholar · View at Zentralblatt MATH
  6. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. A. Noor, “Generalized set-valued variational inclusions and resolvent equations,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 206–220, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 341–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S.-S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Li and C. Wu, “On the convergence for an iterative method for quasivariational inclusions,” Fixed Point Theory and Applications, vol. 2010, Article ID 278973, 11 pages, 2010. View at Publisher · View at Google Scholar
  13. T. Suzuki, “A sufficient and necessary condition for halpern-type strong convergence to fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 135, no. 1, pp. 99–106, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. E. Bruck Jr., “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Google Scholar · View at Zentralblatt MATH
  17. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, pp. 82–90, 1967. View at Google Scholar
  18. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet